# SDR UIEA2019042603959

- Difficulty date: April 26, 2019
- Submitted: April 29, 2019
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 77,784 hours, 10,372 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Condition: Malfunctioned
- Location: Lt Bleed
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L ENG BLEED OFF MSG. RESET BITE ON CONTROLLER. ALL CHECKS GOOD AT THIS TIME IAW AMM 36-11-00.
